manuscripta mathematica

, Volume 102, Issue 1, pp 85–99

Nonexistence results of solutions of semilinear differential inequalities on the Heisenberg group

Authors

  • Stanislav Pohozaev
    • Steklov Mathematical Institute, Russian Academy of Sciences, Gubkina 8, 117996 Moscow, Russia. e-mail: pohozaev@mi.ras.ru
  • Laurent Véron
    • Laboratoire de Mathématiques et Physique Théorique, CNRS ESA 6083, Faculté des Sciences, Parc de Grandmont, 37200 Tours, France. e-mail: veronl@univ-tours.fr

DOI: 10.1007/PL00005851

Cite this article as:
Pohozaev, S. & Véron, L. manuscripta math. (2000) 102: 85. doi:10.1007/PL00005851

Abstract:

Denoting Δ? the Laplacian operator on the (2N+1)-dimensional Heisenberg group ?N, we prove some nonexistence results for solutions of inequalities of the three types
$$$$
in ?N and ?N×ℝ}+, with aL, when 1<pp0, where p0 depends on N and the type of equation.
Mathematics Subject Classification (1991):35J60, 35K60, 35L60

Copyright information

© Springer-Verlag Berlin Heidelberg 2000